# SDR R61A201508110594

- Difficulty date: August 11, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT FLOOR SILL AT FRAME 84 IS CORRODED.  MAINTENANCE R & R LT FLOOR SILL AT FRAME 84 IAW SRM 51-41-01, 51-41-02, PN 170-92907-001, SILL.
